Alert archive / Iowa / River Flood Warnings in 2009

River Flood Warning 65, NWS Des Moines, IA

May 15, 2009Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this river flood warning at May 15, 2009, 8:55 PM CDT for Mahaska County, Marion County, Iowa. It took effect at May 16, 2009, 12:29 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 15, 2009, 8:55 PM CDT (01:55 UTC)
In effect from
May 16, 2009, 12:29 AM CDT
Expired
May 16, 2009, 7:38 PM CDT
In force
19 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar Creek near Bussey (BSSI4).

Action stage
16 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 160155
FLWDMX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
855 PM CDT FRI MAY 15 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-170155-
/O.NEW.KDMX.FL.W.0065.090516T0529Z-090517T2015Z/
/BSSI4.1.ER.090516T0529Z.090516T1200Z.090516T2015Z.NO/
855 PM CDT FRI MAY 15 2009

...FLOOD WARNING IN EFFECT UNTIL SATURDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL SATURDAY.
* AT  8:15 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 18.9 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  SATURDAY.
* IMPACT...AT  18 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$
5 follow-up statements
000 
WGUS83 KDMX 160859
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 AM CDT SAT MAY 16 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-170859-
/O.EXT.KDMX.FL.W.0063.000000T0000Z-090518T0014Z/
/OTMI4.1.ER.090515T2200Z.090516T1800Z.090517T0014Z.NO/
359 AM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL THIS EVENING.
* AT  3:50 AM SATURDAY THE STAGE WAS 10.1 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE TO 10.8 FEET TODAY. FALL BELOW FLOOD STAGE THIS 
  EVENING.


$$

IAC123-125-170859-
/O.CON.KDMX.FL.W.0065.000000T0000Z-090517T2015Z/
/BSSI4.1.ER.090516T0248Z.090516T1200Z.090516T2015Z.NO/
359 AM CDT SAT MAY 16 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL TODAY.
* AT  3:15 AM SATURDAY THE STAGE WAS 19.0 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  18 FEET.
* FORECAST...RISE TO 19.0 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  TODAY.


$$

IAC117-185-170858-
/O.EXT.KDMX.FL.W.0060.000000T0000Z-090518T1200Z/
/CHTI4.1.ER.090515T1832Z.090516T1200Z.090517T1200Z.NO/
359 AM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL SUNDAY MORNING.
* AT  3:30 AM SATURDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  15 FEET.
* FORECAST...RISE TO 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.


$$

IAC007-185-170858-
/O.EXT.KDMX.FL.W.0061.000000T0000Z-090517T1242Z/
/PRMI4.1.ER.090515T1917Z.090516T0400Z.090516T1242Z.NO/
359 AM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER AT PROMISE CITY.
* UNTIL THIS MORNING.
* AT  3:00 AM SATURDAY THE STAGE WAS 19.4 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS MORNING.


$$
000 
WGUS83 KDMX 161316
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
815 AM CDT SAT MAY 16 2009


RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-161345-
/O.CAN.KDMX.FL.W.0063.000000T0000Z-090518T0014Z/
/OTMI4.1.ER.090515T2200Z.090516T0340Z.090516T0933Z.NO/
815 AM CDT SAT MAY 16 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT OTTUMWA.
* AT  7:50 AM SATURDAY THE STAGE WAS 8.8 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT  4:33 AM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...FALL TO 7.1 FEET SUNDAY MORNING.


$$

IAC123-125-171314-
/O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2100Z/
/BSSI4.1.ER.090516T0248Z.090516T1215Z.090516T2100Z.NO/
815 AM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL TODAY.
* AT  7:15 AM SATURDAY THE STAGE WAS 19.5 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.


$$
000 
WGUS83 KDMX 162042
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT SAT MAY 16 2009

.HEAVY RAINS ON FRIDAY HAVE PRODUCE MINOR FLOODING ON CEDAR
CREEK AND THE CHARITON RIVER IN SOUTHERN IOWA.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-172042-
/O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2227Z/
/BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2227Z.NO/
342 PM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL TODAY.
* AT  3:15 PM SATURDAY THE STAGE WAS 19.2 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.

$$

IAC117-185-172041-
/O.EXT.KDMX.FL.W.0060.000000T0000Z-090518T1047Z/
/CHTI4.1.ER.090515T1832Z.090516T1030Z.090517T1047Z.NO/
342 PM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL SUNDAY MORNING.
* AT  3:30 PM SATURDAY THE STAGE WAS 16.3 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  15 FEET.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$
000 
WGUS83 KDMX 162210
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
510 PM CDT SAT MAY 16 2009


RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-172210-
/O.EXT.KDMX.FL.W.0065.000000T0000Z-090517T2322Z/
/BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2322Z.NO/
510 PM CDT SAT MAY 16 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL THIS EVENING.
* AT  4:15 PM SATURDAY THE STAGE WAS 18.8 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.


$$
000 
WGUS83 KDMX 170038
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
738 PM CDT SAT MAY 16 2009


RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-170108-
/O.CAN.KDMX.FL.W.0065.000000T0000Z-090517T2322Z/
/BSSI4.1.ER.090516T0248Z.090516T1545Z.090516T2331Z.NO/
738 PM CDT SAT MAY 16 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR CREEK AT BUSSEY.
* AT  7:15 PM SATURDAY THE STAGE WAS 17.7 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT  6:31 PM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL TO 9.5 FEET MONDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 15, 7:24 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 15, 7:24 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT FRI MAY 15 2009

.UPDATED AVIATION DISCUSSION...

.SHORT TERM...TONIGHT
HAVE DROPPED THE FFA FOR THE SOUTHEAST COUNTIES. CURRENT TRENDS HAVE
FRONT MOVING RAPIDLY EAST THROUGH THE REGION WITH ONLY MODERATE
BRIEF RAINFALL OVER THE REGION. WITH RAPID EXIT OF SHOWERS THIS
EVENING LITTLE ADDITIONAL HIGH RAINFALL RATES EXPECTED...HAVE
CANCELLED THE WATCH A BIT EARLY.  OTHERWISE...FORECAST ON TRACK./REV

.PREVIOUS SHORT TERM.../TONIGHT THROUGH MON/
SFC LOW JUST TO THE WEST OF THE CWA...WITH THE COLD FRONT JUST
MOVING THROUGH SE SD AND EASTERN NE. CONVECTION HAS BROKEN OUT
AHEAD OF THE FRONT...AND THE RADAR CONTINUES TO FILL IN ACROSS
CENTRAL/NORTHERN IA IN ADDITION TO THE ONGOING ACTIVITY ACROSS
SOUTHERN I. COLD FRONT WILL CONTINUE TO PROGRESS EASTWARD...PUSHING
INTO THE WESTERN CWA BY AROUND 00Z AND EXITING TO THE EAST BY
03-06Z. THEREFORE SHOULD SEE SHOWER/THUNDERSTORM ACTIVITY ENDING
FROM WEST TO EAST ACROSS THE CWA THIS EVENING. SVR POTENTIAL
LOW...WITH ONLY WEAK INSTABILITY ACROSS THE NORTH...BUT WOULD NOT BE
SURPRISED TO SEE A FEW STORMS BECOME MARGINALLY SEVERE. HEAVY RAIN
THREAT STILL A POSSIBILITY AND WILL LET THE FLASH FLOOD WATCH
CONTINUE UNTIL 7 PM AS ONLY MINOR RAINFALL AMOUNTS EXPECTED
AFTER THAT TIME. SLIGHTLY WORRIED ABOUT A WEAK SECONDARY SHORTWAVE
BEHIND THE FRONT ALLOWING FOR A FEW LINGERING SPRINKLES/CLOUDS...BUT
OTHERWISE EXPECTED CLEARING SKIES LATE TONIGHT. H85 TEMPERATURES
DROP TO AROUND +5C...THUS EXPECT OVERNIGHT TEMPS TO BE CHILLY IN THE
UPPER 30S AND LOWER 40S. CAA QUITE STRONG WITH THE GRADIENT
REMAINING TIGHTENED THROUGH THE NIGHT...THEREFORE EXPECT
DECENT NORTHWESTERLY WINDS GUSTING TO AROUND 20 TO 30KT BEHIND THE
COLD FRONT.

FAIR WEATHER AND COOL TEMPERATURES IN PLACE FOR THE WEEKEND AS
NORTHERN PLAINS HIGH PRESSURE BUILDS INTO IA.  NAM/GFS SHOW STRONG
ISENT LIFT SUN AHEAD OF NRN PLAINS SHORT WAVE MUCH LIKE ECMWF HAS
BEEN DEPICTING LAST SEVERAL DAYS.  THIS RESULTS IN LAYER OF MID
CLOUDS BUT DRY LOW LEVELS WILL NOT GIVE IT MUCH CHANCE OF REACHING
THE GROUND SO WILL LEAVE IT AT VIRGA AND DRY FORECAST.

BIGGEST CONCERN WILL BE TEMPS AND ASSOCIATED FROST/FREEZE
POTENTIAL.  CONSIDERING THE DRY AIRMASS AND MIXING POTENTIAL...SEE
NO REASON TO DOUBT FORECAST SOUNDINGS WHICH SUPPORT THE HIGHER END
OF GUIDANCE SAT.  ON THE OPPOSITE END OF THE SPECTRUM...SEE NO
REASON NOT TO FAVOR COOL END OF GUIDANCE SAT NIGHT WITH NEARLY IDEAL
RADIATIONAL COOLING CONDITIONS.  NEAR RECORD LOWS LIKELY SATURDAY
NIGHT AND EITHER FROST OR FREEZE HEADLINES WILL LIKELY BE NEEDED BY
TOMORROW.  HAVE HIGHLIGHTED AREAS/PATCHY FROST WORDING FOR SAT NIGHT
LOWS LESS THAN OR EQUAL TO 32/35 RESPECTIVELY.  SOUNDINGS AND MOS
ALL SEE TO BE ON THE SAME PAGE SUN.  FOR SOME REASON SOUNDINGS DO
NOT MIX THAT AGGRESSIVELY MON...BELOW H85...SO HAVE GONE ABOVE THEIR
SUGGESTIONS WHICH IS NEAR TO JUST EXCEEDING THE HIGHEST ENSEMBLE MOS
VALUES.  WITH RELATIVELY DRY AIRMASS AND STRONG SSLY WINDS WE SHOULD
MIX FAIRLY WELL.

.LONG TERM.../MON NIGHT THROUGH FRI/
CONCERNS THROUGH THIS PERIOD CONTINUE TO REVOLVE AROUND FATE OF
MEANDERING FRONTAL BOUNDARY MOVING BACK AND FORTH ACROSS IA.  MODELS
HAVE COME INTO BETTER AGREEMENT EARLY IN THE PERIOD WITH ECMWF AND
GFS BOTH DEPICTING FRONT INTO IA TUE.  THIS HAS LED TO A SLIGHT
INCREASE IN POPS INTO TUE NIGHT.  SITUATION THEN BECOMES MORE
MUDDLED HEADING INTO DAYS 6 AND 7 WITH LITTLE AGREEMENT AMONG
DETERMINISTIC MODELS WITH RESPECT TO FRONTAL POSITION AND RELATED
TEMP CONCERNS.  THIS UNCERTAINTY HAS LED TO BLENDING GFS/ECMWF
ENSEMBLE SOLUTIONS WHICH SHOW EVENTUAL FRONTAL PASSAGE THU/THU
NIGHT.  THUS MAINLY HAVE SLIGHTS TRANSITIONING FROM NW-SE INTO FRI.

TEMPS PROBLEMATIC AS WELL.  SOME BETTER CONFIDENCE EARLY ON WITH
FROPA SO HAVE LOWERED TEMPS INTO MIDWEEK...OFTEN BELOW WHAT IS SHOWN
BY MOS.  INFLUENCE OF GREAT LAKES TROUGH SHOULD KEEP THINGS NO
WARMER THAN CLIMO THROUGH REMAINDER OF PERIOD AS WELL.

&&

.AVIATION...16/00Z
COLD FRONT MOVING INTO NW IA WILL MOVE THROUGH THE REMAINDER OF THE
STATE TONIGHT. MVFR TO LOCAL IFR CONDITIONS WILL BE IN PLACE AHEAD
OF THE BOUNDARY ALONG WITH ISOLATED SHOWERS AND THUNDERSTORMS. VFR
CONDITIONS WILL MOVE INTO THE KDSM AND KOTM AREAS OVERNIGHT WHILE
ANOTHER BATCH OF MVFR STRATUS WILL CLIP INTO NORTHERN IOWA TOWARDS
06Z. CLEARING ALL AREAS TOWARDS MORNING. EXPECT GUSTY NW WINDS WITH
BOUNDARY PASSAGE. GUSTS UP TO 35 KTS WILL BE POSSIBLE TONIGHT AND TO
25 KTS ON SATURDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE

&&

MJA/BSS/REV/RAD
Hazardous weather outlook, May 15, 6:25 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT FRI MAY 15 2009

IAZ061-062-073>075-081>086-092>097-161015-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
625 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WITH MODERATE RAIN WILL CONTINUE THROUGH
EARLY EVENING...WITH THE THUNDERSTORM ACTIVITY EXPECTED TO END BY
LATE EVENING. FINAL...STORM TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES
ARE EXPECTED ACROSS THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY OF NEXT
WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING.

IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>072-161015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
MADISON-
625 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT SCATTERED NON-SEVERE THUNDERSTORMS THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROST IS EXPECTED EARLY SUNDAY MORNING...MAINLY ALONG AND NORTH OF
HIGHWAY 30...AND IN THE NISHNABOTNA RIVER VALLEY.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY OF NEXT
WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MJA/REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:41 AM CDTFrost AdvisoryDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 29 more27 hr

Nearby

River Flood Warnings in Iowa, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.